Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

The Baker-Campbell-Hausdorff formula in the free metabelian lie algebra.

Kurlin, V. (2007) 'The Baker-Campbell-Hausdorff formula in the free metabelian lie algebra.', Journal of lie theory., 17 (3). pp. 525-538.

Abstract

The classical Baker-Campbell-Hausdorff formula gives a recursive way to compute the Hausdorff series $H=\ln(e^Xe^Y)$ for non-commuting $X,Y$. Formally $H$ lives in the graded completion of the free Lie algebra $L$ generated by $X,Y$. We present a closed explicit formula for $H=\ln(e^Xe^Y)$ in a linear basis of the graded completion of the free metabelian Lie algebra $L/[[L,L],[L,L]]$.

Item Type:Article
Keywords:Lie algebra, metabelian Lie algebra, Hausdorff series, Baker-Campbell-Hausdorff formula, metabelian BCH formula, Zassenhaus formula, Kashiwara-Vergne conjecture.
Full text:Full text not available from this repository.
Publisher Web site:http://www.heldermann.de/JLT/JLT17/JLT173/jlt17027.htm
Record Created:21 Sep 2007
Last Modified:23 Aug 2011 14:51

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library